Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 10, 2012Chattooga County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 12:06 PM EDT for Chattooga County, Walker County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 12:06 PM EDT (16:06 UTC)
Expired
Jul 10, 2012, 12:30 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

Counties Chattooga County, GA, Walker County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS82 KFFC 101606
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT TUE JUL 10 2012

GAZ002-011-019-101630-
1206 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CHATTOOGA AND FLOYD COUNTIES UNTIL 1230 PM EDT...

AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF VILLANOW TO 9 MILES WEST
OF CHATTOOGAVILLE...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER...CHATTOOGA AND FLOYD COUNTIES THROUGH 1230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERRYTON...
SUMMERVILLE...MENLO...TRION...CLOUDLAND...SUTTLES MILL...NAOMI...
CENTER POST...LAFAYETTE...LINWOOD...ROCK SPRING...CHICKAMAUGA...
NOBLE...VILLANOW AND LYERLY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3486 8526 3485 8520 3478 8520 3477 8514
      3472 8517 3472 8505 3455 8506 3454 8509
      3447 8509 3418 8540 3419 8545 3463 8553
      3473 8546 3484 8545 3497 8537 3498 8527
TIME...MOT...LOC 1606Z 267DEG 9KT 3477 8507 3455 8521
          3430 8559

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 10:09 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 10, 10:09 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 AM EDT TUE JUL 10 2012

.UPDATE...
ONLY MINOR TWEAKS PLANNED TO THE FORECAST THIS MORNING BASED ON
CURRENT TRENDS. NO CHANGES TO THE POPS THOUGH. DIURNALLY DRIVEN
THUNDERSTORMS EXPECTED AGAIN THIS AFTERNOON AND INTO TONIGHT. WITH
STATIONARY BOUNDARY JUST NORTH OF THE STATE MAY SEE STORMS LINGER
OVERNIGHT...PARTICULARLY ACROSS NORTH GEORGIA. ISOLATED SEVERE
STORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON ACROSS THE CWA.

11

&&

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH WEDNESDAY/...
/ISSUED 505 AM EDT TUE JUL 10 2012/
MAIN FORECAST CONCERN CONTINUES TO BE PRECIP CHANCES AND QPF IN
ASSOCIATION WITH NEARLY STATIONARY FRONT NEAR NORTH GA AND PLENTIFUL
AVAILABLE MOISTURE. LATEST MODEL SOLUTIONS STILL HAVE SLIGHT
DIFFERENCES IN LOCATION OF THE FRONT... WITH THE NAM AND SREF
SLIGHTLY FARTHER SOUTHWARD THAN THE GFS. NONETHELESS THERE WILL BE
AMPLE MOISTURE AVAILABLE AND ENOUGH RADIATIONAL HEATING TO TRIGGER
CONVECTION ACROSS MUCH OF THE AREA. THE BEST CHANCE WILL BE NEAR
ATLANTA NORTHWARD... WITH LIKELY POPS THIS AFTERNOON INTO EVENING
AND AGAIN ON WEDNESDAY. CHANCE POPS WILL EXTEND SOUTHWARD. PROGGED
PW VALUES ARE AGAIN NEAR 1.80 INCHES FOR BOTH DAYS ALONG WITH WEAK
VERTICAL WIND SHEAR...THEREFORE IN COMBINATION WITH AMPLE CAPE...ANY
STORMS WILL CONTINUE TO HAVE THE MAIN THREATS OF SMALL HAIL...HEAVY
RAINFALL...AND GUSTY WINDS.

BOTH THE NAM AND GFS HAVE 24HR QPF VALUES UP NEAR AN INCH IN THE
NORTHEAST PART OF THE FORECAST HOUR ENDING AT 12Z WEDNESDAY. THEY
DIFFER GREATLY IN AMOUNTS SOUTHWARD WITH THE GFS NEAR 0.75-1.00
INCHES IN THE WEST AND 0.25 INCHES ELSEWHERE... WHILE THE NAM IS
ALMOST OPPOSITE HAVING THE EAST CENTRAL AREAS GETTING UP NEAR 0.75
INCHES AND THE WEST AND SOUTH 0.25 INCHES OR LESS. HPC GUIDANCE
APPEARS TO BE CLOSE TO A BLEND OF THESE SOLUTIONS...GENERALLY HAVING
0.50-0.75 INCHES NORTH OF ATLANTA AND LESS SOUTHWARD. THIS SEEMS
REASONABLE WHILE SOME LOCATIONS WILL OBVIOUSLY RECEIVE HIGHER
AMOUNTS FROM HEAVY DOWNPOURS IN THUNDERSTORMS. WEDNESDAY QPF ALSO
HAS DECENT DISCREPANCIES BETWEEN THE MODELS AS THE GFS HAS 12HR
TOTALS OF NEAR 0.75 INCHES FOR MUCH OF THE AREA EXCEPT THE FAR
SOUTH... WHILE THE NAM FOCUSES 0.50-1.00 INCHES NORTH OF ATLANTA.
ALL CONSIDERED...FROM TODAY THROUGH 00Z THURSDAY MANY LOCATIONS WILL
LIKELY RECEIVE 0.50-1.50 INCHES WITH THE HIGHEST AMOUNTS GENERALLY
BEING IN THE NORTHERN TO CENTRAL AREAS.

FOR TEMPS...USED BLEND OF MAV AND MET GUIDANCE WITH MINOR TWEAKS AND
RAISED MIN TEMPS FOR TUESDAY NIGHT IN SOME AREAS BASED ON PROGGED
CLOUD COVER AND PRECIP EFFECTS. HIGHS TODAY WILL GENERALLY BE IN THE
UPPER 80S TO LOW 90S IN MOST OF THE NORTH AND WEST... WITH MID 90S
SOUTHEAST... AND HIGHS WEDNESDAY WILL LIKELY BE 2-3 DEGREES COOLER
WITH MORE WIDESPREAD CLOUD COVER.

BAKER

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 505 AM EDT TUE JUL 10 2012/
NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS
STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH
CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF.
ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK
MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH
THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE
LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY.

41

AVIATION...
12Z UPDATE...
/ISSUED 745 AM EDT TUE JUL 10 2012/
VFR CONDITIONS EXPECTED WITH EXCEPTION OF BRIEF MVFR FOG AT KAHN
THIS MORNING. WINDS SHOULD STAY MOSTLY W TO WSW AT 10KTS OR LESS
WITH SCT TO BKN CIGS AROUND 4-5 KFT STARTING AFTER ABOUT 15Z.
THERE IS A GOOD CHANCE FOR TSRA ESPECIALLY ACROSS THE NORTHERN
SITES AFTER 18Z AND INTO THE EVENING...HOWEVER FUTURE UPDATES MAY
TWEAK THE TIMING AS SEEN BEST FIT.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON TIMING OF TSRA LATER TODAY.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  71  88  71 /  60  60  60  50
ATLANTA         91  72  87  71 /  60  50  60  60
BLAIRSVILLE     84  69  80  68 /  70  60  70  70
CARTERSVILLE    92  70  87  69 /  70  60  70  70
COLUMBUS        93  73  92  72 /  40  30  40  40
GAINESVILLE     91  71  85  71 /  70  60  70  70
MACON           94  72  93  73 /  40  30  40  50
ROME            92  70  89  72 /  70  60  70  70
PEACHTREE CITY  91  70  88  69 /  50  40  50  50
VIDALIA         96  76  94  75 /  30  30  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...11
SHORT TERM...BAKER
LONG TERM....41
AVIATION...BAKER
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT TUE JUL 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1032 AM EDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS
CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH
CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE
POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE
MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS
ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 10, 9:32 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 AM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     BOSTWICK                33.74N 83.51W
07/09/2012                   MORGAN             GA   EMERGENCY MNGR

            17 TREES DOWN IN THE NORTHERN PART OF MORGAN COUNTY

1100 PM     TSTM WND DMG     ATLANTA                 33.75N 84.39W
07/09/2012                   FULTON             GA   EMERGENCY MNGR

            6 TO 8 TREES DOWN

&&

17
Special weather statement, Jul 10, 12:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT TUE JUL 10 2012

GAZ002-011-019-101630-
1206 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WALKER...CHATTOOGA AND FLOYD COUNTIES UNTIL 1230 PM EDT...

AT 1203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTH OF VILLANOW TO 9 MILES WEST
OF CHATTOOGAVILLE...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALKER...CHATTOOGA AND FLOYD COUNTIES THROUGH 1230 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERRYTON...
SUMMERVILLE...MENLO...TRION...CLOUDLAND...SUTTLES MILL...NAOMI...
CENTER POST...LAFAYETTE...LINWOOD...ROCK SPRING...CHICKAMAUGA...
NOBLE...VILLANOW AND LYERLY. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3486 8526 3485 8520 3478 8520 3477 8514
      3472 8517 3472 8505 3455 8506 3454 8509
      3447 8509 3418 8540 3419 8545 3463 8553
      3473 8546 3484 8545 3497 8537 3498 8527
TIME...MOT...LOC 1606Z 267DEG 9KT 3477 8507 3455 8521
          3430 8559

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:04 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 9, 8:20 PM EDTSpecial Weather StatementFFCRockdale25 min
Jul 9, 8:29 PM EDTSpecial Weather StatementFFCCobb31 min
Jul 9, 8:34 PM EDTSpecial Weather StatementFFCPike26 min
Jul 9, 8:49 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett41 min
Jul 9, 8:52 PM EDTSpecial Weather StatementFFCCarroll38 min
Jul 9, 8:58 PM EDTSevere Thunderstorm WarningFFCCarroll32 min
Jul 9, 9:00 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 9, 9:28 PM EDTSpecial Weather StatementFFCHaralson32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jul 9, 9:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 9, 9:43 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 9, 9:56 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 9, 10:10 PM EDTSpecial Weather StatementFFCBibb, Monroe35 min
Jul 9, 10:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jul 9, 10:34 PM EDTSpecial Weather StatementFFCCarroll26 min
Jul 9, 10:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 9, 10:44 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 9, 10:56 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton49 min
Jul 9, 11:13 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jul 9, 11:37 PM EDTSpecial Weather StatementFFCBarrow38 min
Jul 9, 11:52 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 10, 12:11 AM EDTSpecial Weather StatementFFCTaliaferro34 min
Jul 10, 12:48 AM EDTSpecial Weather StatementFFCMurray42 min
Jul 10, 1:09 AM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jul 10, 1:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray32 min
Jul 10, 1:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jul 10, 2:00 AM EDTSpecial Weather StatementFFCFannin, Union30 min
Jul 10, 12:21 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 10, 12:28 PM EDTSpecial Weather StatementFFCChattooga32 min
Jul 10, 12:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 10, 12:47 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jul 10, 12:57 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 10, 1:10 PM EDTSpecial Weather StatementFFCWalker20 min
Jul 10, 1:11 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 10, 1:26 PM EDTSpecial Weather StatementFFCCatoosa, Floyd, Gordon, Murray, Whitfield34 min
Jul 10, 1:41 PM EDTSpecial Weather StatementFFCLumpkin34 min
Jul 10, 2:01 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker29 min
Jul 10, 2:11 PM EDTSpecial Weather StatementFFCWhite19 min
Jul 10, 2:29 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Fannin, Murray, Union, Walker and 1 more31 min
Jul 10, 2:59 PM EDTSpecial Weather StatementFFCTowns, Union31 min
Jul 10, 3:08 PM EDTSpecial Weather StatementFFCBanks22 min
Jul 10, 3:13 PM EDTSpecial Weather StatementFFCPickens17 min
Jul 10, 3:25 PM EDTSpecial Weather StatementFFCUnion20 min
Jul 10, 3:36 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens, Union24 min
Jul 10, 3:43 PM EDTSpecial Weather StatementFFCTowns32 min
Jul 10, 3:59 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin, Union31 min
Jul 10, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 10, 4:27 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 10, 4:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 10, 4:40 PM EDTSpecial Weather StatementFFCHall35 min
Jul 10, 4:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin31 min
Jul 10, 4:57 PM EDTSpecial Weather StatementFFCDawson, Forsyth33 min
Jul 10, 5:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin32 min
Jul 10, 5:15 PM EDTSevere Thunderstorm WarningFFCPaulding45 min
Jul 10, 5:31 PM EDTSpecial Weather StatementFFCHaralson29 min
Jul 10, 5:34 PM EDTSpecial Weather StatementFFCCobb26 min
Jul 10, 5:37 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson23 min
Jul 10, 5:39 PM EDTSevere Thunderstorm WarningFFCHaralson51 min
Jul 10, 5:40 PM EDTSevere Thunderstorm WarningFFCCobb50 min
Jul 10, 5:44 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 10, 5:54 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 10, 5:58 PM EDTSpecial Weather StatementFFCBanks, Hall, Jackson32 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton28 min
Jul 10, 6:27 PM EDTSpecial Weather StatementFFCPolk48 min
Jul 10, 6:29 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison46 min
Jul 10, 6:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett30 min
Jul 10, 6:36 PM EDTSpecial Weather StatementFFCStewart39 min
Jul 10, 6:39 PM EDTSpecial Weather StatementFFCWarren36 min
Jul 10, 6:45 PM EDTSpecial Weather StatementFFCHenry, Spalding30 min
Jul 10, 6:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jul 10, 6:50 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett40 min
Jul 10, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Jul 10, 7:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson30 min
Jul 10, 7:08 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee37 min
Jul 10, 7:11 PM EDTSpecial Weather StatementFFCWilkes34 min
Jul 10, 7:15 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk30 min
Jul 10, 7:16 PM EDTSpecial Weather StatementFFCMuscogee44 min
Jul 10, 7:17 PM EDTSpecial Weather StatementFFCRockdale28 min
Jul 10, 7:27 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Jackson33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.